Singularities of the scattering kernel for non convex obstacles
Journées équations aux dérivées partielles, (1987), article no. 11, 10 p.
@article{JEDP_1987____A11_0,
     author = {Petkov, Vesselin and Stoyanov, Luchezar N.},
     title = {Singularities of the scattering kernel for non convex obstacles},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0639.35065},
     mrnumber = {89a:58108},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A11_0}
}
Petkov, Vesselin M.; Stoyanov, Luchezar N. Singularities of the scattering kernel for non convex obstacles. Journées équations aux dérivées partielles,  (1987), article  no. 11, 10 p. http://www.numdam.org/item/JEDP_1987____A11_0/

[1] Y. Colin De Verdière, Sur les longueurs des trajectoires périodiques d'un billard, pp. 122-139 dans Géométrie Symplectique et de Contact : Autour du théorème de Poincaré-Birkoff, Hermann, 1984. | MR 86a:58078 | Zbl 0599.58039

[2] C. Gérard, Asymptotique des poles de la matrice de scattering pour deux obstacles strictement convexes, Prépublication de l'Université Paris-Sud, 1986. | Numdam | Zbl 0622.35054

[3] V. Guillemin, Sojourn time and asymptotic properties of the scattering matrix, Publ. RIMS Kyoto Univ., 12, (1977), 69-88. | MR 56 #6759 | Zbl 0381.35064

[4] M. Ikawa, On the poles of the scattering matrix for two strictly convex obstacles, J. Math. Kyoto Univ., 23, (1983), 127-194. | MR 84e:35118 | Zbl 0561.35060

[5] M. Ikawa, Precise information on the poles of the scattering matrix for two strictly convex obstacles, preprint, 1985. | Zbl 0637.35068

[6] S. Marvizi, R. Melrose, Spectral invariants of convex planar regions, J. Diff. Geometry, 17, (1982) 475-502. | MR 85d:58084 | Zbl 0492.53033

[7] S. Nakamura, H. Soga, Singularities of the scattering kernel for two balls, preprint, 1986. | Zbl 0638.35068

[8] V. Petkov, High frequency asymptotics of the scattering amplitude for non-convex bodies, Comm. Part. Diff. Equations, 5, (1980), 193-329. | MR 82c:35061 | Zbl 0435.35065

[9] V. Petkov, L. Stojanov, Periodic geodesics of generic non-convex domains in ℝ2 and the Poisson relation, Bull. Amer. Math. Soc., 15, (1986), 88-90. | MR 87i:58173 | Zbl 0602.58050

[10] V. Petkov et L. Stojanov, Propriétés génériques de l'application de Poincaré et des géodesiques périodiques généralisées, Seminaire Equations aux Dérivées Partielles, Ecole Polytechnique, Exposé XI, 1985 - 1986. | Numdam | Zbl 0611.58048

[11] V. Petkov, L. Stojanov, Spectrum of the Poincaré map for periodic reflecting rays in generic domains, Math. Z., 194, (1987), 505-518. | MR 88d:58129 | Zbl 0673.58035

[12] V. Petkov, L. Stojanov, Periods of multiple reflecting geodesics and inverse spectral results, Amer. J. Math., (to appear). | Zbl 0652.35027

[13] Ya. G. Sinai, Development of Krylov ideas. An addendum to the book : N.S. Krylov, Works on the foundations of statistical physics, Princeton Univ. Press, 1979, 239-281.